# SDR CALA2018122902680

- Difficulty date: December 29, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 63,787 hours, 26,882 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Indicator
- Condition: False Indication
- Location: Hyd Reservior
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GREEN HYD RESERVIOR DROPPED TO HALF AFTER GEAR RETRACTION. UPON GEAR EXTENSION HYDRAULIC QTY WENT BACK TO NORMAL.  REPORTED BY CREW TOMC SMITH UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CONTACT TOMC 847-700-9980 MAC RELATED WORK ORDER 000000001703210 AND PRTR PERFORMED FUNCTIONAL CHECK OF GREEN HYDRAULIC SYSTEM, INSPECTED RESERVIOR SERVICE, VERIFIED CORRECT HYDRAULIC SYSTEM SERVICEING NO DEFECTS WERE NOTED REF AMM 29-14-00-614-002-A,29-14-00-720-00 1-A, MT29-005, MT29-004.  PERFORMED A GVI OF FOR LEAKS NO FAULTS NOTED.  AC OK FOR SERVICE MAC METER INITIATED FOR     WITH VENDOR ID V913928 PERFORMED FUNCTIONAL CHECK OF GREEN HYDRAULIC SYSTEM, INSPECTED RESERVIOR SERVICE, VERIFIED CORRECT HYDRAULIC SYSTEM SERVICEING NO DEFECTS WERE NOTED REF AMM 29-14-00-614-002-A,29-14-00-720-0 1-A, MT29-005, MT29-004.  PERFORMED A GVI OF FOR LEAKS NO FAULT NOTED.  AC OK FOR SERVICE.
